# SDR CALA2018030100835

- Difficulty date: March 1, 2018
- Submitted: March 1, 2018
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 15,521 hours, 5,509 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EMERGENCY LIGHTS AT ROW 31 AND ROW 34 RIGHT HAND SIDE ARE INOPERATIVE.  REMOVED AND REPLACED THE BATTERY PACK AT ROW 31R IAW AMM 33-51-06, OPS CHECKED GOOD.
